MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional device: tgu404020, lot # 11415976, udi: (b)(4).A review of the manufacturing records for the devices verified the lots met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2014 a patient was undergoing treatment of a descending thoracic aortic aneurysm measuring 78.0mm with two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2015 the aneurysm measured 60.5mm.On (b)(6) 2016 the aneurysm measured 62.7mm.On (b)(6) 2018 the aneurysm measured 77.5mm.On (b)(6) 2018 the patient exhibited a type a dissection.An aortic valve replacement, ascending aorta replacement, total arch replacement and descending aorta replacement with removal of implants was performed.The patient tolerated the procedure, but the post-operative course was described as complicated.On (b)(6) 2018 the patient expired.
 
Additional Manufacturer Narrative
Device code 1 updated.
 
Additional Manufacturer Narrative
Conclusions code 1 updated.Conclusions code 1: code 4315 - the devices were discarded at the facility.Therefore no evaluation of the devices was able to be performed.Reportedly the reason for the explant of the descending aortic devices was not specified.Therefore cause was unable to be established.
 
Additional Manufacturer Narrative
Additional information - cause of death established: reportedly the patient developed complete av block post reintervention (procedure performed december 19, 2018) and was unable to be resuscitated.H.6.Conclusions code 2 additional code added h.6.Conclusions code 2: code 22 - according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to, dissection of the aortic vessel and reoperation.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8426937
Report Number2017233-2019-00150
Device Sequence Number1795717
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue NumberTGU454520
Device Lot Number11934561
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/16/2019
Supplement Report FDA Received Date06/05/2019
06/06/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age66 YR
Patient Weight78